×

Periodic boundary value problem for the first order impulsive functional differential equations. (English) Zbl 1123.34050

Assuming the existence of a lower solution \(\alpha\) and an upper solution \(\beta\) such that \(\alpha\leq\beta\) with the usual order, the monotone iterative technique is used to show that the periodic boundary value problem for a class of first-order differential equations with delay and impulses has the minimal and the maximal solutions in \([\alpha,\beta]\). For it, a new comparison result is proved.
Reviewer: Eduardo Liz (Vigo)

MSC:

34K10 Boundary value problems for functional-differential equations
34K07 Theoretical approximation of solutions to functional-differential equations
34K45 Functional-differential equations with impulses
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Bainov, D.D.; Simeonov, P.S., Impulsive differential equations: periodic solution and applications, (1993), Longman Scientific and Technical Harlow · Zbl 0793.34011
[2] Ding, W.; Han, M., Periodic boundary value problem for the second order impulsive functional differential equations, Appl. math. comput., 155, 709-726, (2004) · Zbl 1064.34067
[3] Ding, W.; Mi, J.R.; Han, M., Periodic boundary value problems for the first order impulsive functional differential equations, Appl. math. comput., 165, 443-456, (2005)
[4] Guo, D., Periodic boundary value problem for second order impulsive integro-differential equation in Banach space, Nonlinear anal. theory methods appl., 8, 6, 709-726, (1997)
[5] He, Z.; Yu, J.S., Periodic boundary value problem for first order impulsive functional differential equations, J. comput. appl. math., 138, 205-217, (2002) · Zbl 1004.34052
[6] Hristova, S.G.; Roberts, L.F., Monotone-iterative method of V. lakshimikantham for a periodic boundary value problem for a class of differential equations with ‘supremum’, Nonlinear analysis, 44, 601-612, (2001) · Zbl 1003.34023
[7] Lakshmikantham, V.; Bainov, D.D.; Simeonov, P.S., Theory of impulsive differential equation, (1989), World Scientific Singapore · Zbl 0719.34002
[8] Nieto, J.J.; Rordriguez, R., Remarks on periodic boundary value problems for functional differential equations, J. comput. appl. math., 158, 339-353, (2003) · Zbl 1036.65058
[9] Nieto, J.J.; Rordriguez-Lopez, R., Existence and approximation of solutions for nonlinear functional differential equations with periodic boundary value conditions, Comput. math. appl., 40, 433-442, (2000) · Zbl 0958.34055
[10] Xu, J.; Ge, W.G., Nonlinear boundary value problem of differential equations with impulsive effects, Math. appl., 14, 3, 116-120, (2001) · Zbl 1005.34013
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.